, Volume 42, Issue 4, pp 343-352

A special family of ergodic flows and their $\bar d - limits$

Purchase on Springer.com

$39.95 / €34.95 / £29.95*

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


A flow built under a step function with a multi-step Markov partition on the base is a direct product of a Bernoulli flow with a finite rotation. A $\bar d - limit$ of the flows in this family cannot have two irrationally related rotation factors. $\bar d - closure$ of this family is shown to consist of all direct products of Bernoulli flows and flows of rational pure point spectrum with respect to some number.